# SDR FDEA202505260807

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66866
- Aircraft time: 2,519 hours, 1,285 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856107
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 222AFF HAS NUMEROUS SMALL DENTS,   APPROXIMATELY STATION 300 RBL 20. GM24 FABRICATED FLOOR PANEL 222AFF MPN: 141T5856-107 AT RBL 11 TO RBL 33, STA: 285-412 IN REF   TO DRW  141T5856-107 AND B767 SRM 53-00-50-2R. THIS IS A MAJOR REPAIR.
